Diversity in a complex ecological network with two interaction types
Article first published online: 6 NOV 2008
© 2008 The Authors
Volume 118, Issue 1, pages 122–130, January 2009
How to Cite
Melián, C. J., Bascompte, J., Jordano, P. and Krivan, V. (2009), Diversity in a complex ecological network with two interaction types. Oikos, 118: 122–130. doi: 10.1111/j.1600-0706.2008.16751.x
- Issue published online: 23 DEC 2008
- Article first published online: 6 NOV 2008
- Manuscript Accepted 4 July 2008
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!